# SDR REXA2024120901564

- Difficulty date: October 23, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 42,743 hours, 32,092 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: SH670324331
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS333 CIRCUMFERENTIAL SPLICE IS CORRODED BETWEEN STGR 20R-21R. COMPLIED WITH MHIRJ REO# 670-53-21-2517 REV. - - DATED 2024-12-04.
